# SDR DALA1214983119

- Difficulty date: March 10, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN UTILITY AREA CABIN FLOOR SUPPORT AT  FR66 TO FR68 -Y1292 UPPER AND LOWER HOLES SURFACE CORRODED.  SSI 534147.  REMOVED CORROSION IAW A319 SRM 51-74-00 L=1.05" W=1.0" D=0.040".  FOUND TO BE OUT OF LIMITS IAW A319 TRM     53-41-15.  REMOVED AND REPLACED FLOOR SUPPORT IAW A319 SRM   51-42-11.  RETAIN FOR RECORDS.  STRINGER 645112 BFM.
